Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does metformin stabilize my low blood sugar

Premium Questions

Dr. Mirjeta Guni MD

low blood sugar episodes. For some time, often skipped PM Metformin. Recently cut both diabetic Rx ...Male, age 73, 240 lbs., 5' 10". Have been on Metformin 850 2x daily plus Actos 30 mg... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr. Niranjan G MD

my mother who is 87 years old was hospitalised due to low blood sugar . what can I give her to stabilize her blood sugar to normal limits. she is a borderline diabetic and has recently developed... View answer

Answered by : Dr. Niranjan G ( Diabetologist)
Dr.  Basheer Ahamed MD

My mother has diabetics issue..since past 6 months or so, her sugar levels used to be in the range of 150-170. Upon doctors advise(Apollo hospital) she started taking Metformin 500 1/2 tablet daily once ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr. Shehzad Topiwala MD

on glyburide/ metformin 2.5/500 2 times a day. ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Shehzad Topiwala MD

my blood sugars go very low and cause me to feel faint if i don t eat every two hours, i am not on meds. for this. Would my other meds. be causing this? View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)

Public Forum Discussions

Dr.   M. Vamsi Krishna MD

I have Type 2 Diabetes, was on Metformin 500 mg am and pm. Began to have frequent dry heaves after 5 years on the Metformin. My family physician has put me on Glipizide. I ve tried taking it 30 ... View answer

Answered by : Dr. M. Vamsi Krishna ( Diabetologist)
Dr.  T Chandrakant MD

I take one Metformin ER 500 in the morning and one in the evening along with two 2mg of Gliperimde in am and pm with the Metformin and my Blood sugar seems to stay around 336 to the lowest was 190 ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.    Mohammed Taher Ali MD

My husband has type 2 diabetes. He is on metformin. About three weeks ago his doctor started him on glimepiride 1 mg twice a day. He has started having low blood sugar. Last night it was 53 and... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Alpana Rani MD

Hi Dr.....my mum is unconscious due to low blood sugar. She is a diabetic and also has high blood ... blood sugar has stabilized thru drip, blood pressure is normal but still unconscious. What... View answer

Answered by : Dr. Alpana Rani ( General & Family Physician)
Dr.  Pavan Kumar Gupta MD

Hi, I take metformin for my diabetes , I was prescribed insulin a year ago but never used it ... halved my metformin and wondered is it a reality that I may be drug free if I continue ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Mobile Questions and Answers

Dr. Robert Galamaga MD

may be low blood sugar or dehydration.

Dr. Ganesh MD

multiple complications in the body can happen due to altered sugars, like - kidney, eyes, nerves and so on. Good luck.

Dr. Raju A.T MD

Hypoglycemia, Diabetes is a condition where in you see both extremes. Both hypo and hyper glycemia.